Volume 5, issue 3 (2005)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Skein theory for $SU(n)$–quantum invariants
865

Adam S Sikora

A stably free nonfree module and its relevance for homotopy classification, case $Q_{28}$
899

F Rudolf Beyl and Nancy Waller

The Gromov width of complex Grassmannians
911

Yael Karshon and Susan Tolman

Conjugation spaces
923

Jean-Claude Hausmann, Tara S Holm and Volker Puppe

Deformations of reducible representations of 3–manifold groups into $\mathrm{PSL}_2(\mathbb{C})$
965

Michael Heusener and Joan Porti

Complements of tori and Klein bottles in the 4–sphere that have hyperbolic structure
999

Dubravko Ivanšić, John G Ratcliffe and Steven T Tschantz

A search method for thin positions of links
1027

Daniel J Heath and Tsuyoshi Kobayashi

Non-singular graph-manifolds of dimension 4
1051

A Mozgova

Discrete Morse theory and graph braid groups
1075

Daniel Farley and Lucas Sabalka

The Kontsevich integral and quantized Lie superalgebras
1111

Nathan Geer

Nullification functors and the homotopy type of the classifying space for proper bundles
1141

Ramon J Flores

Overtwisted open books from sobering arcs
1173

Noah Goodman

On knot Floer homology and cabling
1197

Matthew Hedden

Hopf algebra structure on topological Hochschild homology
1223

Vigleik Angeltveit and John Rognes

Publication of this issue is now complete.